Alert archive / Arizona / Flash Flood Warnings in 2017

Flash Flood Warning 47, NWS Phoenix, AZ

August 12, 2017Maricopa County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Aug 12, 2017, 10:45 PM MST for Maricopa County, Arizona. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2017, 10:45 PM MST (05:45 UTC)
Expired
Aug 13, 2017, 2:15 AM MST
In force
4 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Flood severity
None

County Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 22 km from the middle of the area, began a volume at 05:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 1:11 AM MSTFLASH FLOOD3 Ssw Guadalupe, AZWATER RESCUE NEAR I-10 AND RAY RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 146 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 5.8 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2017-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 959 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2017-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
959 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
2166 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

572 
WGUS55 KPSR 130545
FFWPSR
AZC013-130745-
/O.NEW.KPSR.FF.W.0047.170813T0545Z-170813T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
1045 PM MST SAT AUG 12 2017

The National Weather Service in Phoenix has issued a

* Flash Flood Warning for...
  Maricopa County in south central Arizona...

* Until 1245 AM MST

* At 1044 PM MST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Radar estimates high rainfall 
  rates and an estimated three-quarters to one inch of rainfall 
  between the Loop 101 and Interstate 10 in the East Valley.

* Some locations that will experience flooding include...
  Mesa, Chandler, Gilbert, Tempe, Arizona Mills Mall, Fiesta Mall,
  Downtown Mesa, Chandler Fashion Center Mall, Chandler City Hall and
  Guadalupe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3342 11180 3328 11180 3327 11201 3341 11202

$$

JN
4 follow-up statements
083 
WGUS75 KPSR 130611
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
1111 PM MST SAT AUG 12 2017

AZC013-130745-
/O.CON.KPSR.FF.W.0047.000000T0000Z-170813T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
1111 PM MST SAT AUG 12 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM MST FOR
MARICOPA COUNTY...

At 1109 PM MST, Doppler radar and automated rain gauges indicated 
thunderstorms producing heavy rain over the warned area.  Radar 
estimates three-quarters up to one and a quarter inches of rain has 
fallen over the Tempe and Chandler areas. 

Some locations that will experience flooding include...
Mesa, Chandler, Gilbert, Tempe, Arizona Mills Mall, Fiesta Mall,
Downtown Mesa, Chandler Fashion Center Mall, Chandler City Hall and
Guadalupe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3342 11180 3328 11180 3327 11201 3341 11202

$$

JN
604 
WGUS75 KPSR 130640
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
1140 PM MST SAT AUG 12 2017

AZC013-130745-
/O.CON.KPSR.FF.W.0047.000000T0000Z-170813T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
1140 PM MST SAT AUG 12 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM MST FOR
MARICOPA COUNTY...

At 1137 PM MST, Doppler radar and automated rain gauges indicated 
thunderstorms diminishing over the warned area but moderate to 
locally heavy rain is still possible through midnight. As a result, 
flash flooding is still possible and the warning will remain in 
effect. No reports of flash flooding in the area have yet to be 
received.

Some locations that may experience flooding include...
Mesa, Chandler, Gilbert, Tempe, Arizona Mills Mall, Fiesta Mall,
Downtown Mesa, Chandler Fashion Center Mall, Chandler City Hall and
Guadalupe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you
can do so safely.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3342 11180 3328 11180 3327 11201 3341 11202

$$

CB
351 
WGUS55 KPSR 130736
FFWPSR
AZC013-130915-
/O.EXT.KPSR.FF.W.0047.000000T0000Z-170813T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
1236 AM MST SUN AUG 13 2017

The National Weather Service in Phoenix has extended the

* Flash Flood Warning for...
  Maricopa County in south central Arizona...

* Until 215 AM MST

* At 1233 AM MST, Doppler radar and automated rain gauges indicated 
  a second round of thunderstorms producing heavy rain across the 
  warned area. Up to one and one half inches of rain has already 
  fallen. Additional rainfall amounts of around an inch is likely 
  through 2 AM MST.

* Some locations that will experience flooding include...
  Mesa, Chandler, Gilbert, Tempe, Arizona Mills Mall, Fiesta Mall,
  Downtown Mesa, Chandler Fashion Center Mall, Chandler City Hall and
  Guadalupe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Please report flooding to your local law enforcement agency when you
can do so safely.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3342 11180 3328 11180 3327 11201 3341 11202

$$

CK
012 
WGUS75 KPSR 130906
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
206 AM MST SUN AUG 13 2017

AZC013-130915-
/O.EXP.KPSR.FF.W.0047.000000T0000Z-170813T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
206 AM MST SUN AUG 13 2017

...THE FLASH FLOOD WARNING FOR MARICOPA COUNTY WILL EXPIRE AT 215 AM
MST...

The heavy rain has ended, but light to moderate rain will continue 
through around 3 AM MST. Flooding is no longer expected to pose a 
threat. Please continue to heed any remaining road closures.

LAT...LON 3342 11180 3328 11180 3327 11201 3341 11202

$$

CK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 12, 9:25 PM MST, 1 hour 20 minutes earlier.

Area forecast discussion, Aug 12, 9:25 PM MST, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
925 PM MST Sat Aug 12 2017

.UPDATE...Updated aviation discussion...

.SYNOPSIS...
Sufficient moisture remains in place this weekend supporting a few
showers and thunderstorms across central and eastern Arizona. On
Monday, a drying trend will end storm chances across the lower
elevations with only limited chances remaining across the higher
terrain. After Tuesday and through the end of the week, mostly clear
skies and dry conditions will prevail with near normal temperatures.

&&

.DISCUSSION...
A subtle midlevel shortwave embedded in westerly flow likely aided
by gravity wave action from overnight Mexican convection had
enhanced deep layer moisture convergence leading to scattered
showers across central Arizona earlier this morning. 12Z KPSR
sounding sampled a robust moisture intrusion through the H7-H5 layer
tapping a portion of the available 1500 J/kg MUCape. This shortwave
has dampened and moved east while more defined anti-cyclonic flow
and warming aloft attempts to advect east from western Arizona.
Despite this temporary unfavorable synoptic setup, substantial
moisture in a sfc-H7 layer still lingers through central and eastern
Arizona this afternoon.

More organized deep convection through much of central Arizona will
be difficult to come by later this afternoon and evening with
activity more focused through northern and far southeast Arizona.
The main exception will be terrain driven showers where the
environment has been more well mixed and upslope thermal
circulations are capable of briefly breaking inhibition aloft. Then
overnight, with moisture floating about the H7 layer and potential
gravity waves, a similar setup to this morning may exist where a
slug of 12 g/kg H7 moisture is saturated in the form of accas
showers. Several NAM based members depict this scenario though
certainly its not a foregone conclusion, and conceptually would
think any activity Sunday morning would be even more isolated and
weaker than this morning.

Through the day Sunday, deeper and stronger westerly flow will
impinge on the CWA with more intrusive drying eating away at the
current moisture profiles. The most notable drying will start above
the H7 level, but work to the sfc and erode boundary layer moisture
profiles through southeast California and western Arizona. The
biggest forecast challenge is determining the magnitude and quality
of moisture remaining over central Arizona during peak heating and
ahead of this deeper dry airmass. Both the GFS and NAM BUFR
soundings suggest 11-13 g/kg of moisture holding in the sfc-750mb
layer tomorrow afternoon, however the amount of drying (or lack
thereof) at the top of the boundary layer along with the influence
of any early day cloud cover could limit (or enhance) late afternoon
and evening convective potential. At this time, the preponderance of
high resolution ensemble members show only minimal activity Sunday,
though will need to closely monitor this time frame for not only
thunderstorms but outflow winds as well.

Starting Monday, the overall synoptic pattern through the western
Conus will resemble a mid/late September flow pattern more than
August with a progressive, deep negative height anomaly moving into
the intermountain West. By the afternoon, strong westerly flow
should have completely scoured away quality moisture with PWATs
falling below an inch at Phoenix and remarkably below 1/3 inch over
southeast California. Chopped away POPs Monday feeling convection
will be concentrated over the Rim and White while the deep westerly
flow steers any cells away from the forecast area.

Tuesday through Friday look be exceptionally dry for August with
surface dewpoints falling into the 40s and PWATS in a 0.25-0.75 inch
range. Even though we dry out, temperatures will be hindered by
unusually low heights and thicknesses aloft. In fact, H5 heights
only in a 584-588dm range will be common much of the week (typical
for late September, not mid August). Thus, high temperatures near
seasonal normals (or even a few degrees below) seem very likely with
overnight lows locally dipping to a few degrees below normal due to
the drier airmass and efficient nocturnal cooling. Some moisture may
start to seep back into southern Arizona as early as Friday, but
more likely next Saturday as the flow begins to shift more out of
the south to southeast.

&&

.AVIATION...
South-Central Arizona including KPHX, KIWA, and KSDL:

Outflows from thunderstorms that have developed over the higher
terrain to the north are now moving into the greater Phoenix area at
the present time. Gusty northerly winds in the 15-25 mph range can
be expected over the next couple of hours before becoming easterly
at/just after midnight. Thunderstorms developing over the west
valley at this time could also affect the terminals between now and
midnight, thus will be including VCTS in the terminals during this
period as well. Lesser chances for SHRA/TS after midnight as well,
but confidence is still too low at this point to include anything
more than VCSH at this time. Sct-Bkn mid/high cloud decks likely to
persist into Sunday morning before some clearing in the afternoon.
At this point, shower/TS chances look to be substantially less for
Sunday afternoon/evening.

Southeast California/Southwest Arizona including KIPL and KBLH: No
Little aviation concerns over the next 24 hours as winds remain
southerly at KBLH and from the southeast at KIPL. Showers and storms
should stay well to the east of the terminals.

Aviation discussion not updated for amended TAFs.

&&

.FIRE WEATHER...
Tuesday through Saturday:
Unusually dry air will settle over the districts during this time
frame with almost no chance of showers or thunderstorms through the
week. Unlike most mid-monsoon breaks, temperatures will stay near
the seasonal average. With the introduction of drier air, minimum
afternoon humidity levels will fall back to a 10-20% range though
overnight recovery will remain fair to good. Upslope afternoon wind
gusts will be stronger than typical monsoon season levels Tuesday
and Wednesday with the passage of a early fall-like weather
disturbance through northern Arizona.

&&

.SPOTTER INFORMATION STATEMENT...
Spotters should follow standard reporting procedures.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...None.
CA...None.

&&

Visit us on Facebook, Twitter, and at weather.gov/phoenix

DISCUSSION...MO/Kuhlman
AVIATION...Percha
FIRE WEATHER...MO

In the hours before

Special weather statement, Aug 12, 7:50 PM MST, 2 hours 55 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
750 PM MST SAT AUG 12 2017

AZZ538-539-559-130345-
Sonoran Desert Natl Monument AZ-Tonopah Desert AZ-Gila Bend AZ-
750 PM MST SAT AUG 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 845 PM
MST...

At 749 PM MST, Doppler radar was tracking a strong thunderstorm near
Gila Bend Auxiliary Field, or 7 miles southeast of Gila Bend, moving
north at 5 mph.

Winds in excess of 40 mph, moderate to heavy rainfall and patchy
blowing dust will be possible with this storm.

Locations impacted include...
Gila Bend, Bosque, Sonoran National Monument, Big Horn, portions of
State Route 85 and Interstate 8 at and east of Gila Bend.

LAT...LON 3271 11239 3283 11273 3307 11270 3294 11227
TIME...MOT...LOC 0249Z 199DEG 6KT 3286 11262

JN
Special weather statement, Aug 12, 8:56 PM MST, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
856 PM MST SAT AUG 12 2017

AZZ541-545-130500-
New River Mesa AZ-Cave Creek/New River AZ-
856 PM MST SAT AUG 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 1000 PM
MST...

At 856 PM MST, Doppler radar was tracking an area of strong
thunderstorms over New River, moving northeast at 10 mph.

Winds in excess of 40 mph and moderate to heavy rainfall will be
possible with this storm.

Locations impacted include...
New River, Cave Creek, Seven Springs and Anthem.

LAT...LON 3402 11189 3392 11183 3383 11219 3393 11224
      3395 11224 3397 11219 3401 11218 3402 11216
      3404 11216 3405 11213
TIME...MOT...LOC 0356Z 244DEG 10KT 3395 11216

JN
Special weather statement, Aug 12, 9:10 PM MST, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
910 PM MST SAT AUG 12 2017

AZZ537-538-540>542-544-130515-
Buckeye/Avondale AZ-Cave Creek/New River AZ-Tonopah Desert AZ-
Northwest Valley AZ-Deer Valley AZ-North Phoenix/Glendale AZ-
910 PM MST SAT AUG 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 1015 PM
MST...

At 909 PM MST, Doppler radar was tracking an area of strong
thunderstorm over Sun City down through Buckeye. These storms
were nearly stationary.

Wind gusts of 50 to 55 mph and moderate to heavy rain will be
possible with these storms.

Locations impacted include...
Glendale, Peoria, Surprise, Avondale, Goodyear, Buckeye, El Mirage,
Youngtown, Sun City West, Waddell, Sun City, Litchfield Park, White
Tank Mountain Park, North Mountain Park, Liberty, Downtown Peoria,
Surprise Stadium, Arrowhead Mall and Downtown Glendale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3333 11259 3353 11281 3384 11231 3361 11200
TIME...MOT...LOC 0409Z 226DEG 2KT 3363 11227

JN
Special weather statement, Aug 12, 10:01 PM MST, 44 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1001 PM MST SAT AUG 12 2017

AZZ541-545-130600-
New River Mesa AZ-Cave Creek/New River AZ-
1001 PM MST SAT AUG 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 1100 PM
MST...

At 1000 PM MST, Doppler radar was tracking a strong thunderstorm over
New River, moving northeast at 15 mph.

Wind gusts of 50 to 55 mph and heavy rainfall will be possible with
this storm.

Locations impacted include...
New River, Cave Creek, Lake Pleasant and Anthem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3404 11212 3402 11191 3392 11183 3383 11219
      3390 11225 3395 11224 3397 11219 3405 11214
TIME...MOT...LOC 0500Z 226DEG 12KT 3391 11213

JN
Special weather statement, Aug 12, 10:20 PM MST, 25 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1020 PM MST SAT AUG 12 2017

AZZ543-544-546-548>551-553-130615-
South Mountain/Ahwatukee AZ-Fountain Hills/East Mesa AZ-
Scottsdale/Paradise Valley AZ-Northwest Pinal County AZ-
East Valley AZ-Southeast Valley/Queen Creek AZ-Central Phoenix AZ-
North Phoenix/Glendale AZ-
1020 PM MST SAT AUG 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA AND PINAL COUNTIES UNTIL
1115 PM MST...

At 1019 PM MST, Doppler radar was tracking a strong thunderstorm over
Chandler Fashion Center Mall, or near Chandler, moving north at 10
mph.

Wind gusts of 50 to 55 mph and heavy rainfall will be possible with
this storm.

Locations impacted include...
Phoenix, Mesa, Chandler, Scottsdale, Gilbert, Tempe, Paradise Valley,
Sun Lakes, East Mesa, Tempe Marketplace, Papago Park, Granite Reef
Dam, Falcon Field Airport, Salt River Indian Community, San Tan
Village Mall, Freestone Park, Downtown Scottsdale, Fiesta Mall,
Camelback Mountain and Mesa Riverview Mall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3318 11180 3327 11205 3362 11195 3350 11162
TIME...MOT...LOC 0519Z 201DEG 8KT 3333 11191

JN

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 7:05 PM MSTAreal Flood AdvisoryPSRLa Paz3 hr
Aug 12, 7:37 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Aug 12, 7:50 PM MSTSpecial Weather StatementPSRMaricopa55 min
Aug 12, 8:56 PM MSTSpecial Weather StatementPSR64 min
Aug 12, 9:10 PM MSTSpecial Weather StatementPSRMaricopa65 min
Aug 12, 9:27 PM MSTAreal Flood AdvisoryPSRMaricopa5 hr
Aug 12, 9:55 PM MSTSevere Thunderstorm WarningPSRMaricopa50 min
Aug 12, 10:01 PM MSTSpecial Weather StatementPSR59 min
Aug 12, 10:12 PM MSTFlash Flood WarningPSRMaricopa3 hr
Aug 12, 10:20 PM MSTSpecial Weather StatementPSR55 min
Aug 12, 10:26 PM MSTSevere Thunderstorm WarningPSRMaricopa49 min
Aug 12, 10:38 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Aug 12, 10:54 PM MSTSpecial Weather StatementPSRPinal66 min
Aug 12, 10:59 PM MSTAreal Flood AdvisoryPSRPinal3 hr
Aug 12, 11:29 PM MSTAreal Flood AdvisoryPSRPinal5 hr
Aug 12, 11:34 PM MSTFlash Flood WarningPSRMaricopa, Pinal3 hr
Aug 12, 11:45 PM MSTFlash Flood WarningPSRPinal5 hr
Aug 13, 12:03 AM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Aug 13, 1:32 AM MSTAreal Flood AdvisoryPSRMaricopa118 min
Aug 13, 1:59 AM MSTFlash Flood WarningPSRMaricopa5 hr
Aug 13, 2:29 AM MSTFlash Flood WarningPSRMaricopa5 hr
Aug 13, 2:51 AM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Aug 13, 3:13 AM MSTAreal Flood AdvisoryPSRPinal2 hr
Aug 13, 3:57 AM MSTFlash Flood WarningPSRPinal3 hr
Aug 13, 4:34 AM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Aug 13, 5:41 AM MSTFlash Flood WarningPSRMaricopa3 hr
Aug 13, 6:44 AM MSTAreal Flood WarningPSRMaricopa3 hr

Nearby

Flash Flood Warnings in Arizona, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.